-Effect of antipyretic analgesic ingredients isopropilanti-pilin (IPA) works well with ibuprofen (IB) W (double) and now works with the aches and pains fast.
-The most effective by taking just one tablet.
-Not containing the sleepy ingredients.
|Efficacy and effects||
-Headache, dysmenorrhea (menstrual cramps), toothaches and pain after tooth extraction, sore throat and joint pain and neuralgia, back pain, muscle pain and stiff neck pain and pain and sprain pain relievers
-Fever chills and fever
|Dosage and administration||
Adults (age 15 +) 1 caplet 1, take 2 times
(Taking leave space for more than six hours.)
Please do not take less than 15 years
|Ingredients and quantity||
Ingredients per tablet, and the effect is as follows.
Isopropilanti-pilin (pyrine): reduces the pain and heat of 150 mg.
Ibuprofen: reduces pain and fever (occurrence of substances), 50 mg.
Anhydrous caffeine: help the workings of pain-relieving ingredients 50 mg.
[Additive] croscarmellose, hypromellose, cellulose, silica, magnesium stearate, talc, lactose-hydrate
|Content amount||20 tablets|
You do not have
(Do not obey the current symptoms get worse or, more likely to have side effects. ）
1. the following persons do not take
(1) people who have failed due to drug allergy symptoms
(2) those who have caused the asthma, taking a drug or other antipyretic analgesics and cold medicines
(3) children under 15 years of age
2. While taking this medicine, do not take any of the following medicines
Antipyretic analgesics other cold medications, sedatives, motion sickness medicine
3. do the operation of vehicles or machinery after taking (may appear drowsy. )
4. taking time please do not drink
5. Please do not long-term application
1. is the next person please consult a doctor, dentist or pharmacist before taking
(1) persons undergoing medical or dental treatment
(2) pregnant women who are pregnant or suspect
(3) people of breastfeeding.
(4) for the elderly
(5) a person or a family is allergic people
(6) those who have allergy symptoms caused by drugs
(7) a person who has been following diagnosis
Heart disease, kidney disease, liver disease, Lupus Erythematosus, mixed connective tissue disease
(8) one of the following illnesses
Stomach and duodenal ulcer, ulcerative colitis, Crohn's disease
2. in the following cases and immediately stop taking, got a instructions, should consult their physician, dentist or pharmacist
(1) If after taking the following symptoms occur
Dermatologic: rash, redness, or itching
Gastrointestinal: nausea, vomiting, loss of appetite, stomach pain, stomach discomfort, stomatitis
Central nervous system: dizziness
Miscellaneous: blurred vision, ringing in ears, swelling
Can happen in rare cases severe symptoms below. In that case immediately and seek medical treatment.
After taking immediately hives, swelling, tightness, along with pale, cold hands and feet, cold sweats, trouble breathing, etc.
Skin mucous membranes eye syndrome (Stevens-Johnson Syndrome) and Toxic Epidermal Necrolysis (Lyell's syndrome)
Accompanied by a high fever, rash, redness and burn like the blistering high symptom appears in the mucous membranes of the skin of the whole body, mouth and eyes
Shortness of breath, and jaundice (yellow skin and white of the eye), which appears
Along with the mechanism reduces the amount of urine the body and these appears stifling, listlessness, nausea and vomiting, blood in the urine, urinary protein, etc.
Appears the symptoms such as severe headaches accompanied by neck taut, fever, nausea and vomiting. (These symptoms in people who have received the treatment of systemic lupus erythematosus or mixed connective tissue disease often reported)
(2) if the symptoms often take 5-6 times if not
3. to stop taking cases the following symptoms, because these symptoms continue or increase, and should consult their physician, dentist or pharmacist
Constipation and diarrhea
No. 13 Sankyo healthcare co., Ltd.
103-8234 Japan, Tokyo, Chuo-ku, Japan bridge 3-14-10
Customer Service Office: 03 (5205) 8331
Office hours: 9:00-17:00 (SAT, Sun and holidays excluded)
KIA co., Ltd. Fuzhou
|Category||Made in Japan-No. 2 pharmaceuticals|
This product cannot be shipped to United States from the store.
Please contact the store for further information.